Vol. 312, No. 1, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Vol. 312: 1  2
Vol. 311: 1  2
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
On the Bieri–Neumann–Strebel–Renz $\Sigma^1$-invariant of even Artin groups

Dessislava H. Kochloukova

Vol. 312 (2021), No. 1, 149–169
Abstract

We calculate the Bieri–Neumann–Strebel–Renz invariant Σ1(G) for even Artin groups G with underlying graph Γ such that if there is a closed reduced path in Γ with all labels bigger than 2 then the length of such a path is always odd. We show that Σ1(G)c is a rationally defined spherical polyhedron.

PDF Access Denied

We have not been able to recognize your IP address 54.224.133.198 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
even Artin groups, $\Sigma$-invariants
Mathematical Subject Classification
Primary: 20J05
Milestones
Received: 21 October 2020
Revised: 13 February 2021
Accepted: 15 February 2021
Published: 4 August 2021
Authors
Dessislava H. Kochloukova
Department of Mathematics
University of Campinas
Campinas
Brazil